|stool infection what is c'diff
Oct 7, 2001
My wife's stools were tested and came back pos. for c'diff what is c'diff
Response from Dr. Feinberg
"C. Diff" is medical slang for Clostridium difficile, a germ that can infect the colon (large intestine) and cause diarrhea. It is espcially common after taking broad-spectrum antibiotics. It can be treated (cured) with the antibiotics metronidazole or oral vancomycin.
Is Eczema related to Hiv?
diagnosed with shingles at 11
- Blisters After Rubbing Vagina Worried I Have HIV
- Hair Loss After Anal Sex Top Sign Of HIV AIDS
- Night Sweats After Oral Sex Hooker Does It Mean I Have HIV
- Purple Spots After Genital Rubbing Worried I Have HIV
- Stinging Pain After Touching Skin Worried I Have HIV
- White Bumps On Penis After Performing Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.